Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Why steroid causes indigestion

Premium Questions

Dr. Prasad MD

Is thyronorm steroid based? And will it cause cataract? ... View answer

Answered by : Dr. Prasad ( General & Family Physician)
Dr. Salah Saad Shoman MD

why do steroids cause swelling I thought they took the swelling down and how long does the swelling stay and what can I do to make it better ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ajish TP MD

Hi Dr. I've been on a course of anabolic steroids , for muscle growth (I understand the legal/medical risks ). For 12 weeks. Normally Ananbolics cause a sense of well being, with depression being a side ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr. Michelle Gibson James MD

Can prescription steroids cause constipation? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Ivan Romic MD

Do injectile steriods cause weight gain? ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Ronald Schubert MD

. This is causing him heartburn and indigestion now. Please advise if there is an OTC med cocktail that can be taken ...My husband was given a steroid injection yesterday in his left knee for a... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Saranya Ramadoss MD

Is dimethylamylamine a steroid? I have been taking Jack 3d, which has this ingredient in it, and now have a fluid pocket on the back of my eye ball that is pressing on my center of focus and causing ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr.     Ivan R. Rommstein MD

of intravenous antibiotics and steroid tablets for Pseudomonus. She came out of hospital on Monday but since ... of medication. Is it usual for her to be racing with steroids or this type of treatment? ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Santosh Kumar A MD

decided to pump up a bit with steroids to look more masculine.Please suggest whether any doctor will be able to monitor the usage and provide me with minimum dosage so that it doesn t cause abuse ! ... View answer

Answered by : Dr. Santosh Kumar A ( General & Family Physician)
Dr. Gaurav Prajapati MD

I am currently on oral stroids for a cosmetic burn on my face. while taking the steroids I have had ... as well that the steroids make me flushed, is this normal? I am at the end of the tx with only 4 days ... View answer

Answered by : Dr. Gaurav Prajapati ( General & Family Physician)

Mobile Questions and Answers

Dr. Prakash H Muddegowda MD

Hi, Normally they don't cause.

Dr. Anshul Varshney MD

Please send the photograph of the affected area so that we can discuss what treatment would be best suited for you.

Dr.  BR Hudda MD

It depends upon the causes of burning sensation if it is allergic then yes if it infective then NO apply antibiotics eve drop in case of infection please hit thanks